# SDR 2006UALA02170

- Difficulty date: November 11, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 30,776 hours, 11,859 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH HAD LT MAIN GEAR UNSAFE WARNING, ALSO HAD A STRANGE VIBRATION NOT NORMALLY FELT WITH THE GEAR DOWN. DECLARED AN EMERGENCY AND LANDED WITH UNSAFE GEAR.  LEFT MAIN LANDING GEAR WARNING ACTIVATES ON LH PROXIMITY SENSOR (15GA).  SENSOR TARGET FOUND LOOSE.  WHEN SHAKEN LEFT MAIN LANDING GEAR DOOR WOULD DROP A LITTLE AND WARNING WOULD ACTIVATE, THEN CLOSE AND SHOW NORMAL INDICATION.
